# SDR AALA201707109051

- Difficulty date: July 6, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N153AN
- Make and model: Airbus A321-231
- Aircraft serial: 6908
- Aircraft time: 5,212 hours, 1,955 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: ABS0638B14
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHTING INOPERABLE AT SEATS 24C AND 25C. FOUND DAMAGE TO BACKSHELL SUPPORT ASSEMBLY WHICH RESULTED IN DAMAGE TO CONDUCTORS.  REPLACED EMERGENCY AISLE LIGHTING CONNECTOR BACK SHELL. CONNECTOR SECURED, EMERGENCY LIGHTS OPS NORMAL IAW AMM 33-51-00.  AIRCRAFT WAS GROUNDED.
